# SDR SIMA20150316012

- Difficulty date: March 16, 2015
- Submitted: April 14, 2015
- Operation: Air carrier
- Aircraft: N684JW
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500835
- Aircraft time: 27,944 hours, 23,527 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LOWER INBD EDGE MEMBER NUTPLATE HOLES ARE CORRODED.  REMOVED CORROSION FROM CARGO DOOR LOWER INBD EDGE MEMBER NUTPLATE HOLES & FOUND TO BE ACCEPTED AS IS IAW ERS-EM-52MR-312.  SEE TURNOVER FOR DETAILS.
